# SDR ABXA2025126322

- Difficulty date: December 6, 2025
- Submitted: December 7, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 113,784 hours, 33,802 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Fault Message
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FIRE LOOP 2 STAUS MESSAGE,  MTX GROUNDED A/C AND DEFERRED RT ENGINE FIRE LOOP 2 IAW MEL ABX-26-11-1-1. A/C REMAINS NO ETOPS . AND RETURNED A/C TO SERVICE.
